# SDR UALA2013062504415

- Difficulty date: June 23, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 67,112 hours, 24,581 cycles
- Engine: Pwa PW2040
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR WILL NOT ARM.  ADJUSTED GIRT BAR AND FLOOR FITTING. OPS CHECKED NORMAL.
